# SDR AU000489

- Difficulty date: June 11, 2000
- Submitted: July 4, 2000
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B10028
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS WINDSHIELD CRACKED/SHATTERED.
